# SDR AALA201709269001

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,623 hours, 25,133 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Transformer
- Condition: Burned Out
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTED SMOKE FUMES IN THE COCKPIT AND THE CABIN.  CENTER WINDSHIELD ANTI-ICE CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED WINDSHIELD ANTI-ICE T1-50 TRANSFORMER PER SWPM 20-20-03.  OPERATIONAL CHECK PER AMM 30-41-00 GOOD.
